首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON EQUATIONS OF MOTION OF NONHOLONOMIC MECHANICAL SYSTEMS IN POINCARE-CHETAEV VARIABLES
被引:0
|
作者
:
GUEN, F
论文数:
0
引用数:
0
h-index:
0
GUEN, F
机构
:
来源
:
PMM JOURNAL OF APPLIED MATHEMATICS AND MECHANICS
|
1968年
/ 32卷
/ 05期
关键词
:
D O I
:
暂无
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:836 / &
相关论文
共 50 条
[41]
Poincare-Chetaev变量下非线性非完整系统的Hamilton-Jacobi方法
林机
论文数:
0
引用数:
0
h-index:
0
机构:
浙江师大物理系
浙江师大物理系
林机
[J].
浙江师范大学学报(自然科学版),
1993,
(01)
: 90
-
96
[42]
ON THE NUMERICAL-SOLUTION OF DIFFERENTIAL ALGEBRAIC EQUATIONS OF MOTION OF DEFORMABLE MECHANICAL SYSTEMS WITH NONHOLONOMIC CONSTRAINTS
RISMANTABSANY, J
论文数:
0
引用数:
0
h-index:
0
RISMANTABSANY, J
SHABANA, AA
论文数:
0
引用数:
0
h-index:
0
SHABANA, AA
[J].
COMPUTERS & STRUCTURES,
1989,
33
(04)
: 1017
-
1029
[43]
Weakly Noether Symmetry for Nonholonomic Systems of Chetaev's Type
MEI Feng-Xiang XIE Jia-Fang GANG Tie-Qiang Department of Mechanics
论文数:
0
引用数:
0
h-index:
0
MEI Feng-Xiang XIE Jia-Fang GANG Tie-Qiang Department of Mechanics
[J].
Communications in Theoretical Physics,
2008,
(06)
: 1413
-
1416
[44]
Mei symmetry and conserved quantity of Tzenoff equations for nonholonomic systems of non-Chetaev's type
Zheng, Shi-Wang
论文数:
0
引用数:
0
h-index:
0
机构:
Shangqiu Teachers Coll, Dept Phys & Informat Engn, Shangqiu 476000, Peoples R China
Shangqiu Teachers Coll, Dept Phys & Informat Engn, Shangqiu 476000, Peoples R China
Zheng, Shi-Wang
Xie, Jia-Fang
论文数:
0
引用数:
0
h-index:
0
机构:
Beijing Inst Technol, Dept Mech, Beijing 100081, Peoples R China
Shangqiu Teachers Coll, Dept Phys & Informat Engn, Shangqiu 476000, Peoples R China
Xie, Jia-Fang
Li, Yan-Min
论文数:
0
引用数:
0
h-index:
0
机构:
Shangqiu Teachers Coll, Dept Phys & Informat Engn, Shangqiu 476000, Peoples R China
Shangqiu Teachers Coll, Dept Phys & Informat Engn, Shangqiu 476000, Peoples R China
Li, Yan-Min
[J].
COMMUNICATIONS IN THEORETICAL PHYSICS,
2008,
49
(04)
: 851
-
854
[45]
Weakly Noether symmetry for nonholonomic systems of Chetaev's type
Mei Feng-Xiang
论文数:
0
引用数:
0
h-index:
0
机构:
Beijing Inst Technol, Dept Mech, Beijing 100081, Peoples R China
Beijing Inst Technol, Dept Mech, Beijing 100081, Peoples R China
Mei Feng-Xiang
Xie Jia-Fang
论文数:
0
引用数:
0
h-index:
0
机构:
Beijing Inst Technol, Dept Mech, Beijing 100081, Peoples R China
Beijing Inst Technol, Dept Mech, Beijing 100081, Peoples R China
Xie Jia-Fang
Gang Tie-Qiang
论文数:
0
引用数:
0
h-index:
0
机构:
Beijing Inst Technol, Dept Mech, Beijing 100081, Peoples R China
Beijing Inst Technol, Dept Mech, Beijing 100081, Peoples R China
Gang Tie-Qiang
[J].
COMMUNICATIONS IN THEORETICAL PHYSICS,
2008,
49
(06)
: 1413
-
1416
[46]
Reduced equations for nonholonomic mechanical systems with dissipative forces
Ostrowski, J
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Penn, Sch Engn & Appl Sci, Philadelphia, PA 19104 USA
Univ Penn, Sch Engn & Appl Sci, Philadelphia, PA 19104 USA
Ostrowski, J
[J].
REPORTS ON MATHEMATICAL PHYSICS,
1998,
42
(1-2)
: 185
-
209
[47]
Conditions for Chetaev dynamics to be equivalent to vakonomic dynamics in nonholonomic systems
Guo Yong-Xin
论文数:
0
引用数:
0
h-index:
0
机构:
Liaoning Univ, Dept Phys, Shenyang 110036, Peoples R China
Liaoning Univ, Dept Phys, Shenyang 110036, Peoples R China
Guo Yong-Xin
Zhao Zhe
论文数:
0
引用数:
0
h-index:
0
机构:
Liaoning Univ, Dept Phys, Shenyang 110036, Peoples R China
Zhao Zhe
Liu Shi-Xing
论文数:
0
引用数:
0
h-index:
0
机构:
Liaoning Univ, Dept Phys, Shenyang 110036, Peoples R China
Liu Shi-Xing
Wang Yong
论文数:
0
引用数:
0
h-index:
0
机构:
Liaoning Univ, Dept Phys, Shenyang 110036, Peoples R China
Wang Yong
Zhu Na
论文数:
0
引用数:
0
h-index:
0
机构:
Liaoning Univ, Dept Phys, Shenyang 110036, Peoples R China
Zhu Na
Han Xiao-Jing
论文数:
0
引用数:
0
h-index:
0
机构:
Liaoning Univ, Dept Phys, Shenyang 110036, Peoples R China
Han Xiao-Jing
[J].
ACTA PHYSICA SINICA,
2006,
55
(08)
: 3838
-
3844
[48]
EQUATIONS OF MOTION OF MECHANICAL SYSTEMS
MUKHARLYAMOV, RG
论文数:
0
引用数:
0
h-index:
0
MUKHARLYAMOV, RG
[J].
DIFFERENTIAL EQUATIONS,
1983,
19
(12)
: 1483
-
1490
[49]
Equations of motion for mechanical systems
Udwadia, FE
论文数:
0
引用数:
0
h-index:
0
机构:
Olin Hall 430K, Univ. of Southern California, Los Angeles
Udwadia, FE
Kalaba, RE
论文数:
0
引用数:
0
h-index:
0
机构:
Olin Hall 430K, Univ. of Southern California, Los Angeles
Kalaba, RE
[J].
JOURNAL OF AEROSPACE ENGINEERING,
1996,
9
(03)
: 64
-
69
[50]
A FIELD METHOD FOR INTEGRATING THE EQUATIONS OF MOTION OF NONHOLONOMIC CONTROLLABLE SYSTEMS
梅凤翔
论文数:
0
引用数:
0
h-index:
0
机构:
Beijing
梅凤翔
[J].
Applied Mathematics and Mechanics(English Edition),
1992,
(02)
: 181
-
187
←
1
2
3
4
5
→